# SDR DXTA200802825

- Difficulty date: February 3, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 6,696 hours, 5,358 cycles
- Engine: Pwa PW545A
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1016150
- Part serial: 83593
- Condition: Leaking
- Location: Cockpit
- Part time: 1,442 hours, 1,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S 02 MASK HOSE DEVELOPED A LEAK WHERE IT ATTACHES TO MASK AND COULD NOT STOP LEAK. INSTALLED NEW O2 MASK. OPS CHECK GOOD IAW MM CH 35-10-01. (K)
